# SDR REXA2022050300775

- Difficulty date: March 22, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: SH670325241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CIRCUMFERENTIAL JOINT IS CORRODED BETWEEN STGR 24R TO STGR 26R	CA: REPAIRED IAW ENDEAVOR EA CRJ953-13136 REV IR, DATED: 3/17/2022.
